On certain properties for new subclass of meromorphic starlike functions

Message:
Article Type:
Research/Original Article (دارای رتبه معتبر)
Abstract:

‎In this paper we studying some properties of starlike function of order $lambda$ which satisfy in the condition‎ ‎$$Re(frac{zf^{'}(z)}{f(z)}+alphafrac{z^{2}f^{''}(z)}{f(z)})<1-lambda+alpha$$‎ ‎\for all $zin U={z:|z|<1}$‎, ‎where $f(z)=1+sum_{k=1}^infty a_{k}z^{k}$ is analytic in $U$‎, ‎$0leqslantalpha<2$ and $0leqslantlambda<1$‎. ‎Our results extend previos results given by Aghalary et al.‎ ‎(2009) and Wang et al.(2014).

Language:
English
Published:
International Journal Of Nonlinear Analysis And Applications, Volume:12 Issue: 1, Winter-Spring 2021
Pages:
273 to 285
https://www.magiran.com/p2261214